| Model Number |
480299-08 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the piece of suction irrigator that attaches to the intellicart fell off while the nurse was trying to attach it.No known impact or patient consequence was reported.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has not received the suction irrigator instrument involved with the alleged issue to perform failure analysis.Additional information is being gathered to determine the contribution of the device to the customer reported issue.